# SDR SWAA2012121210547

- Difficulty date: December 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT AIR CONDITIONING BRACKET ATTACHMENT BS 827 STR 8-9L.  REPAIRED FUSELAGE FRAME AT AIR CONDITIONING BRACKET ATTACHMENT BS 827 STR 8-9L IAW EA 1-A53-12114 REV 2.
